Yes, I know it was the Levaquin that did this to me.After taking Levaquin for 1 week for an infection, and swearing one of those days I had kidney failure.The cramping in my legs was severe, and the kidney pain, and severe nervous agitation while taking it,6 months later my pain in my arms and legs and head is getting worse. I have a severe nervous disorder now, and pain in my right kidney contantly. Its debilitating pain and,cramping and burning. I know it is from the Levaquin, and they need to do something about this. There are so many people affected, still be affected, and still getting treated with this antibiotic. I want to help some how get this out to everyone, do not take cipro, Levaquin. It needs to be off the market.
I am sorry that this happened to you.
Nowadays there are lots of medium where in you can get thoughts out to lot of people in general. You can reach then through electronic medium like TV, News, Radio, SMSes and through general announcement.
You can get across to them with help of print media like newspaper.
I think you need to connect to people who are similarly affected, through internet by creating a blog about it and then making a generalized statement.
Keep me informed.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.